Skip to main content

Boundary quotients of the Toeplitz algebra of the affine semigroup over the natural numbers

Journal Article


Download full-text (Open Access)

Abstract


UOW Authors


  •   Brownlowe, Nathan (external author)
  •   An Huef, Astrid (external author)
  •   Laca, Marcelo (external author)
  •   Raeburn, Iain F. (external author)

Publication Date


  • 2012

Citation


  • Brownlowe, N., An Huef, A., Laca, M. & Raeburn, I. (2012). Boundary quotients of the Toeplitz algebra of the affine semigroup over the natural numbers. Ergodic Theory and Dynamical Systems, 32 (1), 35-62.

Scopus Eid


  • 2-s2.0-84555169044

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9216&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1881

Number Of Pages


  • 27

Start Page


  • 35

End Page


  • 62

Volume


  • 32

Issue


  • 1

Abstract


UOW Authors


  •   Brownlowe, Nathan (external author)
  •   An Huef, Astrid (external author)
  •   Laca, Marcelo (external author)
  •   Raeburn, Iain F. (external author)

Publication Date


  • 2012

Citation


  • Brownlowe, N., An Huef, A., Laca, M. & Raeburn, I. (2012). Boundary quotients of the Toeplitz algebra of the affine semigroup over the natural numbers. Ergodic Theory and Dynamical Systems, 32 (1), 35-62.

Scopus Eid


  • 2-s2.0-84555169044

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9216&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1881

Number Of Pages


  • 27

Start Page


  • 35

End Page


  • 62

Volume


  • 32

Issue


  • 1